# SDR CA130401010

- Difficulty date: March 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) A FEW MINUTES AFTER T/O, THE CREW HEARD A SERIES OF LOUD NOISES COMING FROM THE REAR OF THE ACFT.  THE PILOT OBSERVED THAT THE NR 2 ENGINE, N2 STARTED TO DECREASE AND THE TEMPERATURE BEGAN TO RISE.  THE PILOT SHUT THE ENGINE DOWN AND A SAFE LANDING WAS ACCOMPLISHED.  POST FLIGHT INSPECTION REVEALED A LARGE AMOUNT OF OIL ON THE FAN BLADES.  TROUBLESHOOTING IS ONGOING.
